Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Red pimple like bump coming from 5 month old tattoo onto regular skin, hips sore. Signs of infection ?

I have a 5 month old tattoo on my hip that I had done by a friend. She tattooed it pretty bad, and made my skin like hamburger meat. It healed fairly well though, she just went two deep with the ink I think. I have never had a problem with it until now randomly. I have a red pimple looking bump coming out from the tattoo onto my regular skin. I noticed it earlier because my hip became sore, but now it s getting more swollen and more sore. I m just curious to see if this is something I should be concerned about. Like staff, mrsa , or ink poisoning.
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response

Thanks for writing here.

Tattoo can cause skin infections.

This can occur during penetration of tattoo needle in to skin.

Other thing it can be due to tatoo dye reaction.

Lastly red spot can be due to keloid at tattoo.

It will be better to meet a dermatologist and start treatment early.

Hope this will help you.Take care.
Answered: Fri, 9 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor